MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0

EXACTECH, INC. EQUINOXE; REVERSE 46MM HUMERAL LINER +0
Model Number 320-46-00
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 08/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device(s): 320-10-05, (b)(4) - equinoxe reverse tray adapter plate tray +5; 320-20-00, (b)(4) - eq reverse torque defining screw kit.
 
Event or Problem Description
As reported, approximately 9 months postop a right tsa, this (b)(6) y/o male patient was infected with covid 19 and admitted to icu.The patient was on ventilator for 2 weeks.When he was discharged from the hospital, he described his right shoulder as ¿not feeling right¿.Upon x-ray examine, the disassociated implants were evident.The patient was fine prior to having covid.The torque screw backed out and the tray and liner disassociated from the stem.A revision was completed with replacement of the torque screw, tray and liner.All parts or pieces were removed from the wound site.The patient underwent successful revision and replacement of failed implants and is doing well.Devices to be returned.
 
Additional Manufacturer Narrative
The revision reported was likely the result of either experiencing a traumatic event while being on a ventilator, incomplete seating of the torque defining screw during initial implantation due to cross-threading, or a combination of the two, which resulted in the torque defining screw backing out and subsequently the humeral tray disassociating from the humeral stem.

Brand Name
EQUINOXE
Common Device Name
REVERSE 46MM HUMERAL LINER +0
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10425487
Report Number1038671-2020-00497
Device Sequence Number19577040
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/13/2024
Device Model Number320-46-00
Device Catalogue Number320-46-00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/07/2020
Supplement Date Received by Manufacturer12/07/2020
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age74 YR